# SDR ASOA05749

- Difficulty date: August 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AFT FUSELAGE FS 718 SHEAR CLIPS ABOVE AND BELOW STRINGER 10 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE AFT FUSELAGE FS 718 SHEAR CLIPS ABOVE AND BELOW STRINGER 10 IAW ASA EO 600-53-0067A.  (M)
